You are here

A generalized multiple-try version of the Reversible Jump algorithm

Authors: 

Silvia Pandolfi, Francesco Bartolucci, Nial Friel

Publication Type: 
Refereed Original Article
Digital Object Identifer (DOI): 
10.1016/j.csda.2013.10.007
Publication Status: 
Published
Publication Date: 
01/04/2014
Journal: 
Computational Statistics & Data Analysis
Volume: 
72
Pages: 
pp.298-314
Institution: 
National University of Ireland, Dublin (UCD)
Open access repository: 
No
Publication document: